Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 516159, 6 pages
http://dx.doi.org/10.1155/2015/516159
Research Article

Infinitely Many Eigenfunctions for Polynomial Problems: Exact Results

Department of General Education, National Army Academy, Taoyuan 320, Taiwan

Received 1 September 2014; Accepted 28 October 2014

Academic Editor: Gue Myung Lee

Copyright © 2015 Yi-Chou Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. K. Lenstra, “Factoring multivariate polynomials over algebraic number fields,” SIAM Journal on Computing, vol. 16, no. 3, pp. 591–598, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. S. P. Tung, “Near solutions of polynomial equations,” Acta Arithmetica, vol. 123, no. 2, pp. 163–181, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. H.-C. Lai and Y.-C. Chen, “A quasi-fixed polynomial problem for a polynomial function,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 1, pp. 101–114, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. C. Lai and Y. C. Chen, “Quasi-fixed polynomial for vector-valued polynomial functions on Rn ×R,” Fixed Point Theory, vol. 12, no. 2, pp. 391–400, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y.-C. Chen and H.-C. Lai, “A non-NP-complete algorithm for a quasi-fixed polynomial problem,” Abstract and Applied Analysis, vol. 2013, Article ID 893045, 10 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y.-C. Chen and H.-C. Lai, “New quasi-coincidence point polynomial problems,” Journal of Applied Mathematics, vol. 2013, Article ID 959464, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y.-C. Chen, “Infinitely many quasi-coincidence point solutions of multivariate polynomial problems,” Abstract and Applied Analysis, vol. 2013, Article ID 307913, 9 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. P. Grimaldi, Discrete and Combinatorial Mathematics, 5th edition, 2003.